ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Frames and non linear approximations in Hilbert spaces

Poumai, К. T . and Kaushik, S. K. (2016) Frames and non linear approximations in Hilbert spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (1). pp. 65-76. ISSN 00002-3043

[img]
Preview
PDF
Download (851Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: frames; Greedy basis; almost Greedy frames; approximation spaces
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:55
    Last Modified: 10 Mar 2017 11:55
    URI: http://mathematics.asj-oa.am/id/eprint/2489

    Actions (login required)

    View Item